# SDR QXEA200501788

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,356 hours, 11,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 2441, FLAP POWER CAUTION LIGHT ILLUMINATED.  PULLED AND RESET FLAP CONT CB AT L7 L-ESSENTIAL AS PER CHECKLIST.  FLAP POWER CAUTION LIGHT REILLUMINATED WHEN FLAP SELECTOR MOVED TO NEW POSITION.  MAINTENANCE CLEARED NVM, COMPLIED WITH S/L.  RESET Q400-SL-005A.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
